# SDR MZZA96106

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TNN - DURNIG 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, AFT AIRSTAIR CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  THE BATTERIES, P/N S106, WERE REMOVED AND REPLACED PER B727 MM 33-50-0 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 803974.  (SEQ NR 02253)  (M)
